# SDR IPXA2016041402136

- Difficulty date: March 19, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB29587
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLH WING L/E ACCESS PANEL LANDING DOUBLER CRACKED ADJACENT TO NR 7 SLAT TRACK XOS 484.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG ARB2958 AND SRM 51-35-01.
